Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  Distribution-free consistency of kernel non-parametric M-estimators
 
 
Title: Distribution-free consistency of kernel non-parametric M-estimators
Author: Kozek, Andrzej S.
Pawlak, Mirosław
Appeared in: Statistics & probability letters
Paging: Volume 58 (2002) nr. 4 pages 11 p.
Year: 2002
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands